MAUDE Adverse Event Report: ARTHREX, INC. ROTATION LASSO, 90 DEG TIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. ROTATION LASSO, 90 DEG TIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number ROTATION LASSO, 90 DEG TIP
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 5/16/2022, it was reported by an arthrex employee via email that an ar-6065-90 rotation lasso wire tip broke.A new product was used to complete the case.This was discovered during a procedure on (b)(6) 2022.

Brand Name
ROTATION LASSO, 90 DEG TIP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14548270
Report Number1220246-2022-05000
Device Sequence Number5245939
Product Code LXH
UDI-Device Identifier00888867288652
UDI-Public00888867288652
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberROTATION LASSO, 90 DEG TIP
Device Catalogue NumberAR-6065-90
Device Lot Number0296107300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Initial Report FDA Received Date05/31/2022
Date Device Manufactured11/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown